| Catalog Number |
381034 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bdiag bc pro global needle did not retract.The following information was provided by the initial reporter: for several weeks or even months, during catheter insertion, the during catheter insertion, the mandrel can no longer retract.This could lead to a blood exposure accident.6/3/25 ¿ you mentioned several events.Could you confirm the number of events that have occurred? please also let us know the date of the events.Tuesday 6 may, monday 26 may, saturday may 31 ¿ could you confirm the impact on patients of all the events that have occurred? catheter removal ¿ when you pressed the button, did the needle fully retract? no ¿ did the needle retract slower than usual? has not retracted ¿ did the needle start to retract and then stop, leaving the needle exposed? no ¿ did the needle not move at all after pressing the button? yes ¿ did the button go down? no.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.Based on the limited investigation results, a root cause for the reported incident could not be determined.